# SDR AWXA9500674

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND RAIL CORRODED BEYOND LIMITS, FS 12 TO FS14, MINUS Y 254.  INSTALLED REPAIR PARTS PER SRM 53-00-14.  (M)
